# SDR AALA202405299684

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 18,767 hours, 8,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Detached
- Location: Seat 23c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW SEAT LIGHT ON 23C FELL OUT. REINSALLED ROW SEAT 23C LIGHT ASSEMBLY. PER AMM 33-51-00.
